# SDR KCSA081438

- Difficulty date: September 1, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 74,469 hours, 19,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER DOME EMERGENCY LIGHT COMES ON AND GOES BACK OUT AFTER 3 SEC.
